I received a lump sum payment from my ex for the sum of $2300. It wasunexpected but of course very welcome. I was really shocked to find my FTBpayment was reduced by nearly $200 per fortnight. This was outstanding moneythat he owed the kids. I didn't think it being repaid would affect my payments,but it certainly did.
I spoke to centrelink and they told me I am supposed to receive a set amount ofchild support from him each financial year, if it goes over that, it effects my payment..
Ok, but again it was outstanding money, but I get their drift. They say I got a top up last year of $400. But that didn't put a dent in what he owed. What are they recouping? The $400 top-up? The over-payment of the money which he in factowed us? This debt is accumulated over a two (financial) year period.
They said that payments will reset after the end of this financial year and I should go back to the rate I was on before the lump sum payment, is this true?Has anyone had any experience with this?
I have a regular CS payment about to go into my account; will this affect my payments and reduce them again?
Will my supplements be effected? They are taking money now, so I should still receive the regular FTB part A and B supps?
I've been trying to get through to speak to someone, but it's always busy, I'll try frist thing in the morning as it's probably pointless in the evening.
This has really knocked me around. I'm raising 4 kids on my own (one with diagnosed Autism and one about to see a paediatrician) and studying two courses. I'm genuinely trying my best, I'm not bludging around, wanting money for nothing. If they keep reducing payments like this I will struggle to pay rent and my expenses. I didn't go out on a spending spree or anything when themoney came through, but I paid all my bills and took care of other outstanding problems, not expecting to have these significant reductions. I got a letter today showing my next three FTB payments, and they are gradually going up, but not by much, these payments show late July. The rate rise is only because the advance repayments have ended too I believe.
I’m feeling a bit frantic to be honest. If anyone could shed some light, or has experienced this, can you tell me what to expect?